# SDR DALA1164245653

- Difficulty date: November 16, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 4,111 hours, 2,134 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ER/A 497012-14 FOR LT LOWER WING SKIN DAMAGE, WSTA 205 AND S-L10.  THE LARGEST AREA OF DAMAGE RESULTED IN DEEP GOUGING & DENTING OF THE SKIN AND STRINGER L-11 CENTERED AROUND WSTA  205.  STRINGER L-11 WAS ALSO BADLY DEFORMED.  DAMAGE TOLERANCE ANALYSIS IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED BY FAA ADVISORY CIRCULAR 120-93.  REPAIR APPROVAL IS LIMITED TO 12 MONTHS SERVICE ONLY.
